# SDR GAIA9964A

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 356644400
- Condition: Inoperative
- Location: Nr 1 Pylon
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF MPTO, FLT 317, THE NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  PERFORMED PROCEDURES IAW COCKPIT OPERATING PROCEDURES MANUAL AND LIGHT REMAINED ILLUMINATED.  PERFORMED PRECAUTIONARY ENGINE SHUT DOWN AND LIGHT EXTINGUISHED.  LANDED WITHOUT FURTHER DIFFICULTY.  REMOVED AND REPLACED NR 1 OVERHEAT SENSOR.  PERFORMED A OPERATIONAL AND BLEED AIR LEAK CHECK AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
